EconPapers    
Economics at your fingertips  
 

The ‘magic formula’ for linearly edge‐reinforced random walks

Franz Merkl, Aniko Öry and Silke W. W. Rolles

Statistica Neerlandica, 2008, vol. 62, issue 3, 345-363

Abstract: Linearly edge‐reinforced random walk on a finite graph is a mixture of reversible Markov chains with an explicitly known mixing measure. We give a new proof of this fact.

Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/j.1467-9574.2008.00402.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:stanee:v:62:y:2008:i:3:p:345-363

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0039-0402

Access Statistics for this article

Statistica Neerlandica is currently edited by Miroslav Ristic, Marijtje van Duijn and Nan van Geloven

More articles in Statistica Neerlandica from Netherlands Society for Statistics and Operations Research
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:stanee:v:62:y:2008:i:3:p:345-363